Decidability for the theory of modules over a Prüfer domain

Gregory, Lorna ORCID: (2023) Decidability for the theory of modules over a Prüfer domain. International Mathematics Research Notices, 2023 (19). 16574–16673. ISSN 1073-7928

[thumbnail of finresgenfinalarXiv]
PDF (finresgenfinalarXiv) - Accepted Version
Download (722kB) | Preview


In this article we give elementary conditions completely characterising when the theory of modules of a Prüfer domain is decidable. Using these results, we show that the theory of modules of the ring of integer valued polynomials is decidable.

Item Type: Article
Additional Information: Funding information: This work was supported by PRIN 2017-Mathematical Logic: models, sets, computability prot. 2017NWTM8R_004.
Uncontrolled Keywords: mathematics(all) ,/dk/atira/pure/subjectarea/asjc/2600
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: LivePure Connector
Date Deposited: 15 Dec 2022 04:12
Last Modified: 29 Dec 2023 01:38
DOI: 10.1093/imrn/rnac318


Downloads per month over past year

Actions (login required)

View Item View Item